Interpolation of maps with values in semilinear space

V.F. Babenko (Oles Honchar Dnipropetrovsk National University),
M.V. Polishchuk (Oles Honchar Dnipropetrovsk National University)


Several known results about exact errors of piecewise linear interpolation of maps from $$$f\colon {\mathbb{R}}^n \rightarrow {\mathbb{R}^m}$$$ class are generalized to classes of set-valued mappings with given convex majorant of moduli of continuity.


set-valued maps; interpolation; interpolation error; optimization


Vitale R.A. "Approximations of convex set-valued functions", J. Approxim. Theory, 1979; 26: pp. 301-316.

Artstein Z. "Piecewise linear approximations of set-valued maps", J. Approxim. Theory, 1989; 56: pp. 41-47. doi:10.1016/0021-9045(89)90131-7

Dyn N., Farkhi E., Mokhov A. "Approximations of Set-Valued Functions by Metric Linear Operators", Constructive Approximation, 2006; 25: pp. 193-209. doi:10.1007/s00365-006-0632-9

Dyn N., Farkhi E. "Approximations of set-valued functions with compact images — an overview, approximation and probability", Banach Center Publ., 2006; 72: pp. 1-14.

Babenko V.F. "Interpolation of continuous maps by piecewise-linear ones", Matem. zametki, 1978; 24(1): pp. 43-50. (in Russian) doi:10.1007/BF01812980

Babenko V.F. "On the optimal piecewise-linear interpolation of continuous maps", Researches on modern problems of summation and approximation of functions, and their applications, 1980; pp. 3-7. (in Russian)

Malozemov V.N. "On deviation of broken lines", Vestnik LGU, 1966; 7: pp. 150-153. (in Russian)

Babenko V.F., Ligun A.A. "On interpolation by multifaceted functions", Matem. zametki, 1975; 18(6): pp. 803-814. (in Russian) doi:10.1007/BF01099983

Borisovich Yu.G., Gel'man B.D., Myshkis A.D., Obukhovskij V.V. "Set-valued maps", Itogi nauki i tekhniki. Mat. analiz, 1982; 19: pp. 127-230. (in Russian)

Gruber P.M., Wills J.M. Aspects of Approximation of Convex Bodies. Handbook of Convex Geometry, 1993; pp. 319-345.

Price G.B. "The theory of integration", Trans. Amer. Math. Soc., 1940; 47: pp. 1-50. doi:10.2307/1989999

Rockafellar R.T. Convex analysis. Tran. from Eng., Mir, Moscow, 1973; 472 p. (in Russian)

Korneichuk N.P. Extremum problems in approximation theory, Moscow, 1976; 320 p. (in Russian)




  • There are currently no refbacks.

Copyright (c) 2013 V.F. Babenko, M.V. Polishchuk

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991